# SDR AU971592

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Empty
- Location: Apu Fire Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FIRE EXTINGUISHER BOTTLE EMPTY. NO EVIDENCE OF DISCHARGE. FOUND DURING REMOVAL FOR REWEIGH.
